MathSciNet Relay Station
MathSciNet bibliographic data
MR1354696 58F10 (34A26 34C99 34D99)
Broer, Henk; Levi, Mark Geometrical aspects of stability theory for Hill's equations. Arch. Rational Mech. Anal. 131 (1995), no. 3, 225–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement